# SDR XN0A1316

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 41,399 hours, 33,176 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Priority Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RAMP OUT AND RETURN DUE TO LOSS OF YELLOW HYDRAULIC SYSTEM.  PRESS=0 AND QTY=0.  TIGHTENED LOOSE LINE AT PRIORITY VALVE, OPS CK NORMAL IAW A300 AMM CHAPTER 29-16-00 AND SERVICED HYDRAULIC SYSTEM IAW A300 AMM CHAPTER 12-12-29.
